MAUDE Adverse Event Report: HALYARD HEALTH CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET W/ ANTI-IV CONNECTOR; DH CPK ANTI-IV (AIV) FEEDING TUBES

HALYARD HEALTH CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET W/ ANTI-IV CONNECTOR; DH CPK ANTI-IV (AIV) FEEDING TUBES
Model Number 20-7431AIV2
Medical Device Problem Code Hole In Material (1293)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.Upon completion of the sample evaluation and investigation; a follow-up report will be filed.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Halyard received a single report that referenced two different incidents, which were associated with separate units, involving an unknown number of patients.This is the second of two reports.Refer to 3011270181-2018-00021 for the first event.It was reported that a dobhoff feeding tube was inserted, and placement was confirmed.When the nurse started to use the feeding tube, the medication expelled out of a slit/hole in the tubing.The feeding tube was removed and saved.Additional information received stated that the slit was located in the nasal area.The centimeters were not marked, but it was noted that the nasal area is usually around 65 cm.Fda user facility report # 3600840000-2018-8015 was received on (b)(6) 2018.
 
Additional Manufacturer Narrative
Halyard health received one ng tube sample.No product packaging was received.The product did not contain a lot number identification.The sample was examined.Subject sample provided confirmed multiple jagged holes were observed near the proximal end, below the y-adapter.However, process assessment found no activities or tools that could cause this type of flaw in the tube component.The root cause could not be determined.The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 27-jun-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET W/ ANTI-IV CONNECTOR
Common Device Name
DH CPK ANTI-IV (AIV) FEEDING TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7652840
Report Number3011270181-2018-00022
Device Sequence Number11273666
Product Code FPD
UDI-Device Identifier10815149023516
UDI-Public10815149023516
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K083210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20-7431AIV2
Device Catalogue Number104575800
Device Lot Number78691
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date08/14/2018
Patient Sequence Number1